# SDR SWIA202164549

- Difficulty date: November 8, 2021
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N771SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10244
- Aircraft time: 43,067 hours, 27,848 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE BUSHINGS AND HARDWARE ON RH AILERON WING AFT SPAR PER AMM   (C CHECK RO 2/17/2022)   ORDERED AND INSTALLED NEW HARDWARE AND BUSHINGS FOR RIGHT-HAND AILERON. REF. CRJ700 A.M.M. 20-31-00-400-802-A01.
